MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE; GOWN,SIRUS,NON REINFRCD,LARGE,SET IN SL

MEDLINE INDUSTRIES INC. MEDLINE; GOWN,SIRUS,NON REINFRCD,LARGE,SET IN SL
Model Number DYNJP2001S
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that surgical gown material was coming off the product.The material, described as "fuzz" by the reporting facility, was reportedly entering the surgical site.A concern for a "retained item" and an "inflammatory response" was expressed by the reporting facility, however, no information was received to indicate that any adverse patient impact had occurred.Despite multiple good faith attempts, the reporting facility was unable or unwilling to provide additional information beyond what was originally reported.A sample was returned to the manufacturer for evaluation.Inspection of the returned sample found the reported "fuzz" material on the body and on the left sleeve of the surgical gown.A root cause was unable to be determined.Due to the reported incident, and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that surgical gown material was coming off the product.

Brand Name
MEDLINE
Common Device Name
GOWN,SIRUS,NON REINFRCD,LARGE,SET IN SL
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key11946902
Report Number1417592-2021-00096
Device Sequence Number4752233
Product Code FYA
UDI-Device Identifier10080196304660
UDI-Public10080196304660
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNJP2001S
Device Catalogue NumberDYNJP2001S
Device Lot Number72520060120
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2021
Initial Report FDA Received Date06/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;